Can Duromine take away or lighten your periods?

Discussion in 'Side-Effects of Duromine' started by Adeela Shah, May 5, 2014.

  1. Adeela Shah

    Adeela Shah New Member
    Registered

    Joined:
    May 5, 2014
    Messages:
    1
    Likes Received:
    0
    Took Duromine last year for 4 months and noticed my periods getting less and lighter. Eventually in one month it was only for 1 day. I then stopped Duromine for 4 monhts and still had very light and only 1 day periods. In December had no period and in January a full week and half. Then in Feb / March / April I have now had nothing! I have done 4 pregnancy test and all negatief. I have no pregnancy symptoms and would know if I was pregnant as I already have 2 kids and suffered from Hectic pregnancy symptoms.
    I started with Duromine again in April and the pharmacist said there is a connection with duromine and missing periods.
    Is this true?
     
  2. Kate

    Kate Administrator
    Staff Member

    Joined:
    Nov 21, 2009
    Messages:
    2,160
    Likes Received:
    853
    It is not Duromine that stops / delays your periods, it is weight loss (namely loss of fat tissue and hence hormonal imbalance). No worries, it's natural. Female body responses this way to the changes it goes through, during weight loss therapy. Pharmacist isn't a doctor. Any nutritionist would tell you that the same issues with periods you would have on any diet pills, or simply a diet.
    So, don't worry;)
     
Loading...